RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1995, Volume 40, Issue 4, Pages 833–849 (Mi tvp3665)  

This article is cited in 2 scientific papers (total in 2 papers)

Limit theorems for the critical Galton–Watson processes with migration

I. S. Badalbaev, T. D. Yakubova

a Institute of Mathematics of the National Academy of Sciences of Uzbekistan

Abstract: A critical Galton–Watson branching process with migration is considered. It is assumed that the variance of the number of offspring produced by a single particle is infinite and the mean size of migration is equal to zero. Limit theorems for the number of particles in the process under consideration are obtained.

Keywords: Galton–Watson branching process, migration, stationary measure, generating function, regularly varying function, Tauberian theorem.

Full text: PDF file (575 kB)

English version:
Theory of Probability and its Applications, 1995, 40:4, 599–612

Bibliographic databases:

Received: 09.02.1993

Citation: I. S. Badalbaev, T. D. Yakubov, “Limit theorems for the critical Galton–Watson processes with migration”, Teor. Veroyatnost. i Primenen., 40:4 (1995), 833–849; Theory Probab. Appl., 40:4 (1995), 599–612

Citation in format AMSBIB
\Bibitem{BadYak95}
\by I.~S.~Badalbaev, T.~D.~Yakubov
\paper Limit theorems for the critical Galton--Watson processes with migration
\jour Teor. Veroyatnost. i Primenen.
\yr 1995
\vol 40
\issue 4
\pages 833--849
\mathnet{http://mi.mathnet.ru/tvp3665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1405148}
\zmath{https://zbmath.org/?q=an:0863.60081}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 4
\pages 599--612
\crossref{https://doi.org/10.1137/1140071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WD22100001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3665
  • http://mi.mathnet.ru/eng/tvp/v40/i4/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yanev G.P., Yanev N.M., “A critical branching process with stationary-limiting distribution”, Stoch Anal Appl, 22:3 (2004), 721–738  crossref  mathscinet  zmath  isi
    2. S. V. Nagaev, V. I. Vakhtel', “On sums of independent random variables without power moments”, Siberian Math. J., 49:6 (2008), 1091–1100  mathnet  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:98
    Full text:32
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020